On the stability of periodic contrast structures in the spatially two-dimensional case
Differencialʹnye uravneniâ, Tome 32 (1996) no. 10, pp. 1355-1361
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1996_32_10_a8,
author = {A. B. Vasil'eva and A. G. Nikitin},
title = {On the stability of periodic contrast structures in the spatially two-dimensional case},
journal = {Differencialʹnye uravneni\^a},
pages = {1355--1361},
year = {1996},
volume = {32},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1996_32_10_a8/}
}
TY - JOUR AU - A. B. Vasil'eva AU - A. G. Nikitin TI - On the stability of periodic contrast structures in the spatially two-dimensional case JO - Differencialʹnye uravneniâ PY - 1996 SP - 1355 EP - 1361 VL - 32 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1996_32_10_a8/ LA - ru ID - DE_1996_32_10_a8 ER -
A. B. Vasil'eva; A. G. Nikitin. On the stability of periodic contrast structures in the spatially two-dimensional case. Differencialʹnye uravneniâ, Tome 32 (1996) no. 10, pp. 1355-1361. http://geodesic.mathdoc.fr/item/DE_1996_32_10_a8/